# SDR MASA20220329160

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 601R1302112
- Part serial: NA
- Condition: None
- Location: Rh Aileron-As343
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH AILERON CENTER HINGE ASSEMBLY WAS DISCOVERED TO HAVE TOOL MARKS DURING THE REMOVAL OF THE PCU ATTACH LINK BOLT AT AS343.53. PERFORMED PERMANANT REPAIR IAW CRJ700/900 ILLUSTRATED PARTS CATALOG {IPC) 57-60-00, FIGURE 1, ITEM 146 (REV.37 DATED AUG. 15, 2019).
